# SDR SWAA2025103128965

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 76,269 hours, 45,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR LOWER HINGE SKIN. BELOW SNUBBER; DENTED 2IN FROM FWD EDGE OF DOOR WITH A 1/2 INCH CRACK IN THE CENTER.   SKIN DAMAGE HAS CRACK WITH DIMENSIONS OF 0.50' LENGTH AND 1.7' FROM FWD EDGE DOOR SKIN WITH A BEND / DEFLECTION L 3.3' X W 0.6'' X D 0.28.  DAMAGE OUT OF LIMITS PER SRM 52-10-01-1A-1.  ACCOMPLISHED PERMANENT REPAIR IAW EA 25-152-02950 ON CARD TTG8Q01671GQ.  RESTORED FASTENERS AND FINISH AND PERFORMED LEAK CHECK IAW EA 25-152-02950.
